# SDR HEEA111739

- Difficulty date: October 25, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 17,107 hours
- Engine: Allsn 250C30P
- System (JASC): 3120 · Independent Instruments
- Part: Hose
- Part number: 70009E000X124A
- Condition: Failed
- Location: Engine Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(3) MINUTES AFTER TAKEOFF, IN CRUISE, TORQUE GAUGE WENT TO 10.  ENGINE OIL PRESSURE AND ALL OTHER GAUGES WERE NORMAL.  LANDED AT MOB908A ONLY TO NOTICE OIL LEAKING FROM FRONT, LT PORTION OF THE ENGINE COMPARTMENT.  MAINTENANCE FOUND THE ENGINE TORQUE INSTRUMENT LINE HAD FAILED.  REPLACED HOSE ASSY.
